# SDR REXA2019102371541

- Difficulty date: October 7, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Bs 339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON PROTECTION PLATE SUPPORTS ANGLE IN STA. FS= 339 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX)                 
"
"CORROSION LEVEL 1. CORROSION ON PROTECTION PLATE SUPPORTS ANGLE IN STA. FS= 339 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA WAS REMOVED PER CRJ 900 SRM 51-21-06-001-A01 PAR 5 D AND AREA WAS MEASURED AND FOUND WHIT FOLLOWING DIMENCSIONS: OT:0.063"" AND RT:0.058"" THEREFORE IS WITHIN LIMITS PER CRJ-900 SRM 53-21-23-101-001-A0

"
